Author Topic: Trying to Post to get help for my brother  (Read 74 times)

[Buddie]

Trying to Post to get help for my brother
« on: May 21, 2022, 09:12:17 pm »
Hi - I just joined and wanted to put a post together to see what people do post-acute withdrawal as a means to strengthen their bodies and overcome the long haul symptoms. Is there anything that people have done in the realm of diet, supplements, exercise, etc... - is there anything more useful or valuable...but I can't find the option to post. I saw that there was a mandatory into, but that error'd out. Seeking help.

Thanks - [...]
« Last Edit: May 21, 2022, 10:56:50 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trying to Post to get help for my brother
« Reply #1 on: May 21, 2022, 09:17:20 pm »
Hello [...], welcome to BenzoBuddies,

Its wonderful you're helping your brother, family support is so important so thank you. 

You'll find many who swear by certain supplements but we're all so different that what helps one person, hurts another because our central nervous system is so sensitive while going through this.  For me, what helped the most was time and letting my body do what it does best, heal itself.  I got out of it's way and tried to be as healthy as I could and it worked.

Our brains once off the drug are working hard to reverse the damage done by the drug and this takes time, too many people seem to think that once the drug is out of our system that's it, but its not.

I'll provide some links for you but we look forward to hearing more about your brothers situation.

[...]

Alternative Therapies & Supplements

The Ashton Manual
   
Post-withdrawal Recovery Support


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.